# SDR 04FDEA03343

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 29,479 hours, 16,723 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Misaligned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S A/S AND ALT LAG BEHIND CAPT'S.  CAPT'S A/S AND ALT MATCH W/ STBY.  ENT BY: 220542 FACT 05DEC04  08:44 MEM T/S AND FOUND SPARE STATIC FLEX LINE QUICK DISC BEHIND F/O'S INST PNL LEAKING.  LINE IS LOOSE AND NOT CONNECTED TO ANY INSTRS.  THE QUICK DISC WAS MISALIGNED, REF IPC 34-10-00 62A ITEM 15.  EA TO CAP AND STOW THE PITOT AND STATIC LINES WHICH USED TO RUN TO THE MACH AIRSPEED IND ON THE F/O'S SIDE.  C/W EA 7-3410-  84482.  VERIFIED NO UNCONNECTED LINES ON THE CAPTS SIDE.  PERFORMED A FULL RANGE PITOT STATIC LEAK TEST TO 22,500 FEET LEFT AT ALT FOR 20 MINUTES NO LEAKAGE NOTED.  A/S WAS 350 KTS, REF B727-200 AMM 34-11-000-5.  CK F/O'S INST'S ALL OK.
